Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures

Research output: Contribution to journalArticleScientificpeer-review

Standard

Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures. / Karatson, J.; Korotov, Sergey.

In: Journal of Computational and Applied Mathematics, Vol. 192, 2006, p. 75-88.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{29311c9303c0482791480fa77a501b22,
title = "Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures",
author = "J. Karatson and Sergey Korotov",
year = "2006",
language = "English",
volume = "192",
pages = "75--88",
journal = "Journal of Computational and Applied Mechanics",
issn = "0377-0427",
publisher = "Elsevier",

}

RIS - Download

TY - JOUR

T1 - Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures

AU - Karatson, J.

AU - Korotov, Sergey

PY - 2006

Y1 - 2006

M3 - Article

VL - 192

SP - 75

EP - 88

JO - Journal of Computational and Applied Mechanics

JF - Journal of Computational and Applied Mechanics

SN - 0377-0427

ER -

ID: 3538953